# SDR SWAA105062

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 56,719 hours, 48,019 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 21520
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORTED ELECTRICAL SMELL AT MID CABIN.   SECURED GASPER & RECIRC FANS, AND ENTRY/ CEILING/ WINDOW LIGHTS PER QRH.  SMELL DISSIPATED.  REMOVED AND REPLACED GASPER FAN PER MM.
